Question: 15 year old has terrible migraines…taking loads of pills for years…

Writing this is very hard for me, especially since my situation is technically so commonplace, yet very strange. I began to deal with terrible headaches when I was 12 years old. I remember waking up in the middle of the night because of an acute pain I felt on the left side of my head and eye. Though, my parents put minor attention to it and gave my an aspirin. The headaches became constant and I started to get them every night; after that, it all became worse. I’m assuming it’s my fault, since I think I became addicted to the painkillers. I had headaches every single 3 hours. My parents decided to take me with a neurologist and he prescribed me Epival and some other medication I can’t recall. It really helped me with my headaches, but the medication was too expensive, so my father decided to cut the treatment after a year. He was against my dependence and felt like the best way to help was by ignoring my headaches. He even said I was faking the migraine and trying to seek attention. It didn’t help me, at all. It got worse. I began to vomit a lot, the headaches returned every hour, and I was depressive (I was 13 at the time). So as soon as I turned 14 years old, I began to self-medicate myself. It was/is a terrible idea. At first, it was minor analgesics, such as Tylenol. Though, I began to dose myself 1 Tylenol each hour. Because of this, I decided to use Advil or Aleve, but still dosed myself 1 pill each 4 to 5 hours. Then, I don’t remember why, but I switched to Galoflam. It’s embarrassing to say, but I spent almost $5,600 (Q700 in my currency) with this medication. This pills were okay, but the seller in a pharmacy recommended to my mom Dolo-Nervilan. This pills were the best so far! I only took 3 pills each day. Though, acne was a side effect due to the B12. My dermatologist told me to cut off the medication immediately. So I did and decided to try Avamigran. This helped for a week or so. I took like 4 or 5 pills each day. In addition, I was taking a pill of Cataflam to sleep at night. Though, yesterday, I woke up at 3AM with a mild headache. So I decided to take another Avamigran. Bad idea maybe? I woke up again at 4AM and this time I rushed to the bathroom because I had to vomit so badly. The vomit made my headache worse, so I persisted and took another Avamigran. This actions occurred two times again; one at 5AM and another one at 6AM. I kept taking a pill even after vomiting because I was afraid my body hadn’t really ingested the medication well to help. Avamigran wasn’t really helping, so I decided to switch to Galoflam again. I’m currently 15, soon to turn 16. I really need an advice or maybe a suggestion as to what I should or what can help me, even if anybody knows what is wrong me! I was reading that it might be rebound headaches due to the medicine intake. If it’s the case, please tell me so and please please tell me what I should do. I know you shouldn’t ask for any medical advice or prescription, but I’m underage and my parents won’t support me or even help me.





This Question Is Open to Answers -Post Your Comment Below